# SDR DALA2017120808504

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 01EA CRACK ON RH WING LOWER UNDERWING LONGERON FITTING. REPLACED UNDERWIND LONGERON FILLTING
